# SDR 6RNA2022F00135

- Difficulty date: March 8, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N814ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258272
- Aircraft time: 12,128 hours, 10,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO LAND,  FLAPS FAILED TO MOVE FROM ZERO. CREW PERFORMED ZERO FLAP LANDING PROCEDURE AND DECLARED EMERGENCY AS A PRECAUTION.
